# SDR 2003UALA00876

- Difficulty date: November 19, 2003
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 17,768 hours, 2,281 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 06650080405
- Part serial: 10258
- Condition: Failed
- Location: Wx Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, C

## Discrepancy

WINDSHEAR WARNING (NO AURAL) CAME ON ABOUT 80 KTS ON T/O ROLL.  RTO DISENGAGED AT 50 KTS.  *S/D*  BOTH WX RADAR R-T UNITS WERE REPLACED.  BOTH UNITS PASSED ALL TESTS WHEN SUBSEQUENTLY TESTED IN THE SHOP.  ONE OF THE TWO UNITS HAD A QUALIFIER FAULT STORED IN FAULT HISTORY THAT MAY HAVE CAUSED THE WINDSHEAR WARNING.
